# SDR DALA2019021871016

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 76,111 hours, 56,969 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Blown
- Location: Cabin Presure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPRESSURIZED ON APPROACH AT 3000' MSL. FLOW LIGHT ILLUMINATED. BITE ON PRESSURE CONTROLLERS--NBR 1 "LO INFLO", NBR 2 NO FAULT. FOUND BLOWN/CRACKED ORANGE DUCT ABOVE RT TEMP CONTROL VALVE, REPLACED ON LOG 3760452. FOUND NUMEROUS LINES AT AUG VALVE ON LEFT SIDE LOOSE/SECURED SAME. T/S PER MD88 TSM 21-32, 21-37 AND MD88 NO GO ODI PREVENTION ATA 2130. C/W DUAL PACK TROUBLESHOOTING AD HOC 2132-1002. PRESSURIZED A/C PER AMDS CARD, LEFT AND RIGHT SINGLE PACK CHECKS NORMAL, HULL LEAK CHECK AT 44 SECONDS. RESEATED GEAR PERISCOPE COVER TO CORRECT POSITION, CLEANED EXCESSIVE SEALANT AND PAINT FROM AFT NOZZLE VALVE TO OBTAIN PROPER CLOSING DIMENSION REF MD88 AMM 21-32. OK FOR SERVICE. MCC NOTIFIED. SDR SENT DUE TO POSSIBLE EMERGENCY DESCENT. STILL WAITING FOR CREW REPORT. (LP3760450)
